# SDR DALA1227359234

- Difficulty date: February 2, 2012
- Submitted: April 30, 2012
- Operation: Air carrier
- Aircraft: N934DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53462
- Aircraft time: 28,528 hours, 17,836 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Support Fitting
- Part number: 593581220
- Condition: Corroded
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C/W EA 02-093855-03AD REV A ME 02 OPN 0201 REF R/C 178 AND N/R 830351 FOR AD 2010-16-11.
